Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 43, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2016, 2:21 PM EDT for Brantley County, Glynn County, Wayne County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2016, 2:21 PM EDT (18:21 UTC)
- Expired
- May 19, 2016, 3:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Brantley County, GA, Glynn County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 103 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1273 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
388
WUUS52 KJAX 191821
SVRJAX
GAC025-127-305-191900-
/O.NEW.KJAX.SV.W.0043.160519T1821Z-160519T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT THU MAY 19 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GLYNN COUNTY IN SOUTHEASTERN GEORGIA...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEASTERN GEORGIA...
NORTHEASTERN BRANTLEY COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 300 PM EDT
* AT 220 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVERETT...OR
12 MILES SOUTH OF GARDI...MOVING NORTH AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
THALMANN...EVERETT AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3124 8191 3147 8193 3151 8166 3149 8164
3148 8162 3147 8161 3145 8163 3144 8161
3143 8161 3141 8159 3127 8156
TIME...MOT...LOC 1820Z 163DEG 14KT 3136 8172
HAIL...1.00IN
WIND...<50MPH
$$
NELSON2 follow-up statements
255
WWUS52 KJAX 191838
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT THU MAY 19 2016
GAC025-127-305-191900-
/O.CON.KJAX.SV.W.0043.000000T0000Z-160519T1900Z/
GLYNN GA-WAYNE GA-BRANTLEY GA-
238 PM EDT THU MAY 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHWESTERN GLYNN...SOUTHEASTERN WAYNE AND NORTHEASTERN BRANTLEY
COUNTIES...
AT 238 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVERETT...OR 9
MILES SOUTHEAST OF GARDI...MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
THALMANN...EVERETT AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3125 8183 3149 8180 3151 8166 3149 8164
3148 8162 3147 8161 3145 8163 3144 8161
3143 8161 3141 8159 3127 8156
TIME...MOT...LOC 1838Z 200DEG 19KT 3141 8174
HAIL...1.00IN
WIND...60MPH
$$
NELSON261
WWUS52 KJAX 191858
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU MAY 19 2016
GAC025-127-305-191908-
/O.EXP.KJAX.SV.W.0043.000000T0000Z-160519T1900Z/
GLYNN GA-WAYNE GA-BRANTLEY GA-
258 PM EDT THU MAY 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN...
SOUTHEASTERN WAYNE AND NORTHEASTERN BRANTLEY COUNTIES WILL EXPIRE AT
300 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3125 8183 3149 8180 3151 8166 3149 8164
3148 8162 3147 8161 3145 8163 3144 8161
3143 8161 3141 8159 3127 8156
TIME...MOT...LOC 1856Z 163DEG 14KT 3141 8174
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:42 AM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, May 19, 10:42 AM EDT, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1042 AM EDT THU MAY 19 2016 .UPDATE... The very moist atmosphere over the region allowed low clouds to quickly develop after sunrise this morning near the Atlantic coast and across Southeast Georgia. This has delayed heating a bit but a few extra breaks in the clouds by early afternoon will allow temps to climb into the 80s. The morning sounding showed a moist and unstable airmass which will be supportive of scattered to numerous storms this afternoon. The highest concentration of storms is expected along the I-95 corridor mid to late this afternoon and also across inland southeast Georgia late this afternoon into this evening. A broad surface trough just upstream will become more oriented west to east across southern Georgia this afternoon. Ongoing numerous storms along this boundary will eventually move into southeast Georgia by late this afternoon and continue into this evening as they move southeast towards the Jacksonville area during the evening hours. Isolated strong storms will be possible late this afternoon into this evening with strong gusty winds and locally heavy downpours being the main concerns. && .AVIATION... MVFR ceilings this morning will mostly lift to VFR levels by noon. Storms will increase in coverage this afternoon, becoming scattered to numerous along the I-95 corridor and across most of southeast Georgia. Timing this activity at each terminal remains difficult and we will continue to maintain vcts this afternoon until we can get a better handle on the exact timing of this activity. Look for amendments by early afternoon. The strongest storms will be capable of brief ifr conditions in heavy rain. && .MARINE... Southeast winds around 10 knots Today with seas of 2 to 3 feet. Storms will increase in coverage this afternoon with increased winds/seas in and near storms. RIP CURRENTS: Low Risk. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 69 86 70 / 70 50 70 80 SSI 80 72 83 72 / 40 60 50 70 JAX 86 69 88 71 / 60 50 60 60 SGJ 83 72 86 72 / 50 30 60 50 GNV 88 69 89 70 / 50 10 60 50 OCF 88 70 89 70 / 40 10 60 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Shuler/Shashy/Combs
Hazardous weather outlook, May 19, 4:10 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 410 AM EDT THU MAY 19 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-200745- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 410 AM EDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THIS AFTERNOON INTO THE EARLY EVENING. A FEW STORMS MAY BECOME STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING. A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT NEEDED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 19, 12:44 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE
JACKSONVILLE FL 1244 PM EDT THU MAY 19 2016
GAZ135-191700-
APPLING GA-
1244 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN APPLING COUNTY UNTIL 100
PM EDT...
AT 1244 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST SOUTH OF PLANT HATCH...MOVING NORTHEAST AT 15 TO 20 MPH.
FREQUENT LIGHTNING...AND GUSTY WINDS OF UP TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE. SMALL HAIL IS ALSO LIKELY.
LOCATIONS IMPACTED INCLUDE...
BAXLEY...GRAHAM...PLANT HATCH AND PINE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3193 8230 3194 8228 3190 8219 3191 8213
3189 8214 3189 8211 3186 8212 3183 8206
3182 8209 3180 8209 3168 8245 3175 8251
3184 8250 3184 8243 3189 8243 3194 8235
3193 8231 3195 8231
TIME...MOT...LOC 1636Z 242DEG 13KT 3185 8234
SHASHYSpecial weather statement, May 19, 12:57 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 PM EDT THU MAY 19 2016
GAZ135-136-191730-
WAYNE GA-APPLING GA-
1257 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND
NORTHEASTERN APPLING COUNTIES UNTIL 130 PM EDT...
AT 1257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SURRENCY...MOVING EAST AT 20 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SURRENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3189 8214 3189 8212 3190 8211 3187 8211
3186 8212 3182 8204 3182 8202 3180 8201
3179 8199 3179 8196 3172 8192 3166 8227
3184 8231 3191 8217 3190 8214 3191 8213
TIME...MOT...LOC 1657Z 252DEG 18KT 3179 8219
SHASHYSpecial weather statement, May 19, 1:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 PM EDT THU MAY 19 2016
GAZ136-191830-
WAYNE GA-
137 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WAYNE COUNTY UNTIL
230 PM EDT...
AT 136 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ODUM...OR 8 MILES WEST OF JESUP...MOVING EAST AT 20 MPH.
SMALL HAIL AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...ODUM AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3165 8182 3148 8188 3155 8213 3168 8205
3171 8190
TIME...MOT...LOC 1736Z 272DEG 16KT 3160 8203
WOLFSpecial weather statement, May 19, 1:40 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 140 PM EDT THU MAY 19 2016 GAZ136-151-152-191830- WAYNE GA-BRANTLEY GA-PIERCE GA- 140 PM EDT THU MAY 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAYNE...FAR EASTERN PIERCE AND NORTH CENTRAL BRANTLEY COUNTIES UNTIL 230 PM EDT... AT 139 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAYBON...OR 7 MILES SOUTHEAST OF PATTERSON...MOVING EAST AT 15 MPH. SMALL HAIL AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... HORTENSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3129 8208 3136 8207 3144 8189 3128 8188 TIME...MOT...LOC 1739Z 265DEG 11KT 3133 8203 WOLF
Special weather statement, May 19, 2:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 212 PM EDT THU MAY 19 2016 GAZ150>152-191900- BRANTLEY GA-PIERCE GA-WARE GA- 212 PM EDT THU MAY 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE...PIERCE AND WEST CENTRAL BRANTLEY COUNTIES UNTIL 300 PM EDT... AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOGGY BAY...OR 7 MILES SOUTHWEST OF WAYCROSS...MOVING NORTHEAST AT 30 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... WAYCROSS...BLACKSHEAR...PATTERSON...BRISTOL...BRAGANZA...MANOR...FORT MUDGE...HICKOX...BOGGY BAY AND NEEDHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3101 8253 3111 8262 3148 8219 3114 8197 TIME...MOT...LOC 1812Z 234DEG 28KT 3114 8246 NELSON
Special weather statement, May 19, 2:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT THU MAY 19 2016
GAZ136-152>154-191900-
WAYNE GA-INLAND GLYNN GA-BRANTLEY GA-COASTAL GLYNN GA-
215 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES UNTIL 300 PM EDT...
AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAYNESVILLE...OR 10 MILES NORTHEAST OF NAHUNTA...MOVING EAST AT 20 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...DOCK JUNCTION...WAYNESVILLE...EVERETT...THALMANN...RAYBON...
ATKINSON...MOUNT PLEASANT AND HORTENSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3113 8151 3123 8201 3143 8194 3151 8166
3149 8164 3148 8162 3147 8161 3145 8163
3144 8161 3142 8160 3139 8157 3138 8155
3138 8154 3135 8150
TIME...MOT...LOC 1815Z 275DEG 16KT 3130 8184
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 12:33 PM EDT | Areal Flood Advisory | JAX | Appling, Jeff Davis | 117 min |
| May 19, 12:36 PM EDT | Special Weather Statement | JAX | Appling | 24 min |
| May 19, 12:44 PM EDT | Special Weather Statement | JAX | Appling | 16 min |
| May 19, 12:57 PM EDT | Special Weather Statement | JAX | Appling | 33 min |
| May 19, 1:37 PM EDT | Special Weather Statement | JAX | Wayne | 53 min |
| May 19, 1:40 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
| May 19, 2:12 PM EDT | Special Weather Statement | JAX | Pierce, Ware | 48 min |
| May 19, 2:15 PM EDT | Special Weather Statement | JAX | Brantley | 45 min |
| May 19, 2:25 PM EDT | Special Weather Statement | JAX | Coffee | 50 min |
| May 19, 2:47 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 43 min |
| May 19, 2:53 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 52 min |
| May 19, 2:58 PM EDT | Special Weather Statement | JAX | Glynn | 32 min |
| May 19, 3:08 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 37 min |
| May 19, 3:13 PM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| May 19, 3:18 PM EDT | Tornado Warning | JAX | Camden | 27 min |
| May 19, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 44 min |
| May 19, 3:41 PM EDT | Special Weather Statement | JAX | Coffee | 49 min |
| May 19, 3:45 PM EDT | Tornado Warning | JAX | Camden | 13 min |
| May 19, 3:55 PM EDT | Special Weather Statement | JAX | Bacon | 50 min |
| May 19, 4:02 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 43 min |
| May 19, 4:18 PM EDT | Special Weather Statement | JAX | Ware | 42 min |
| May 19, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Ware | 19 min |
| May 19, 4:52 PM EDT | Areal Flood Advisory | JAX | Atkinson, Ware | 113 min |
| May 19, 4:59 PM EDT | Special Weather Statement | JAX | Ware | 46 min |
| May 19, 5:09 PM EDT | Areal Flood Advisory | JAX | Camden, Charlton, Glynn | 3 hr |
| May 19, 5:16 PM EDT | Areal Flood Advisory | JAX | Atkinson, Clinch, Ware | 59 min |
| May 19, 5:30 PM EDT | Special Weather Statement | JAX | Brantley, Charlton, Clinch | 45 min |
| May 19, 5:42 PM EDT | Areal Flood Advisory | JAX | Brantley | 63 min |
| May 19, 5:50 PM EDT | Special Weather Statement | JAX | Echols | 40 min |
| May 19, 6:14 PM EDT | Special Weather Statement | JAX | Charlton | 46 min |
| May 19, 6:34 PM EDT | Special Weather Statement | JAX | Echols | 41 min |
| May 19, 7:08 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.